MAUDE Adverse Event Report: STRYKER GMBH HUMERAL CUP - 32MM DIA X 10MM THK; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH HUMERAL CUP - 32MM DIA X 10MM THK; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 5570-3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Fever (1858); Unspecified Infection (1930); Implant Pain (4561)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
 
Event or Problem Description
As reported: "subject, came in last week on 9/17 complaining of pain and redness in the shoulder as well as a fever.After drawing a small amount of cloudy fluid, [surgeon] sent her immediately to the er and had her admitted for a debridement and washout.Site coordinator has not seen the results of the cultures yet, but signs point to infection per the operative report and clinic note.[surgeon] removed and exchanged all humeral components as well as the glenosphere.He left the original baseplate.He exchanged the old reunion components with other reunion components.".

Brand Name
HUMERAL CUP - 32MM DIA X 10MM THK
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10701741
Report Number0008031020-2020-02333
Device Sequence Number3259384
Product Code KWS
UDI-Device Identifier07613327098358
UDI-Public07613327098358
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5570-3210
Device Catalogue Number5570-3210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight113